MathSciNet Relay Station
MathSciNet bibliographic data
MR2021436 (2004k:93118) 93D15
Qian, Chunjiang; Lin, Wei Nonsmooth output feedback stabilization of a class of genuinely nonlinear systems in the plane. New directions on nonlinear control. IEEE Trans. Automat. Control 48 (2003), no. 10, 1824–1829.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement